Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Loss of sleep, anxiety problems, unable to eat much. What kind of medication you recommend ?

Hi my name is AAAAA and ive been having some bad anxiety problems lately like loss of sleep, i feel like im always on edge around other people i dont know, and i havent been able to eat much lately and i was just wondering what kind of medication you would recommend for something like this because im always tired during the day from not being able to sleep at night
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Your symptoms of anxiety, insomnia, loss of appetite, and fatigue could be due to a variety of physical or psychological problems. You would do best to consult with your GP for medication.

Meanwhile if these problems are recent (less than 2 weeks) you could try some health-promoting lifestyle measures
Assertiveness - claim space and environment for yourself
Time management - especially with a view to focus on doing things you find rewarding
Recreation and social activities - essential for maintaining concentration, and motivation. Should be programmed daily in small quantities
Physical measures
Nutrition - don’t skip meals. Eat plenty of fruit and coloured vegetables
Exercise - the amount can be varied. Incorporate some stretching exercises and some aerobics like skipping or same place jogging.
Relaxation - use a muscle relaxation technique or any form of meditation that doesn't take more than a few minutes
Sleep hygiene - for adequate, predictable and refreshing sleep (
Cognitive and emotional measures
Cognitive restructuring - see the stress as a means not an end. Keep in mind the ultimate goal you are working towards.
Stress inoculation - explore the worst case scenario - is it that bad?

If these measures do not help, then you should consult your GP for further advice and medication
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

There are symptoms that you describe of being always edgy and having poor appetite and loss of sleep which are related to problems with anxiety. Your anxiety may be easily controlled both non pharmacologically (yoga, pranayama, regular routine, exercises - both physical and mental) and pharmacologically by consulting a psychiatrist. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor